JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A NOTE ON THE GENERALIZED BERNSTEIN POLYNOMIALS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 33, Issue 3,  2011, pp.431-439
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2011.33.3.431
 Title & Authors
A NOTE ON THE GENERALIZED BERNSTEIN POLYNOMIALS
Bayad, A.; Kim, T.; Lee, S.H.; Dolgy, D.V.;
  PDF(new window)
 Abstract
We prove two identities for multivariate Bernstein polynomials on simplex, which are considered on a pointwise. In this paper, we study good approximations of Bernstein polynomials for every continuous functions on simplex and the higher dimensional q-analogues of Bernstein polynomials on simplex.
 Keywords
Simplex;Bernstein polynomials;
 Language
English
 Cited by
 References
1.
U. Abel, Z. Li, A new proof of an identity of Jetter and Stockler for multivariate Bernstein polynomials, Computer Aided Geometric Design 23 (2006), pp. 297-301. crossref(new window)

2.
A. Bayad, T. Kim, Identities involving values of Bernstein, q-Bernoulli, and q-Euler polynomials, Russ. J. Math.Phys. 18 (2011), pp.133-143. crossref(new window)

3.
C. Ding, F. Cao, K-functionals and multivariate Bernstein polynomials, Journal of Approximation Theory 155 (2008), pp.125-135. crossref(new window)

4.
Y. Y. Feng , J. Kozak , Asymptotic expansion formula for Bernstein polynomials defined on a simplex, Constructive Approximation, Volume 8, Number 1 ,(1992), pp. 49-58. crossref(new window)

5.
S. N. Bernstein, Demonstration du theoreme de Weierstrass fondee sur la calcul des probabilites. Comm. Soc. Math. Charkow Ser. 2 t. 13, 1-2 (1912-1913).

6.
L. Buse and R. Goldman, Division algorithms for Bernstein polynomials, Computer Aided Geometric Design, 25(9) (2008), 850-865. crossref(new window)

7.
R. Goldman, An Integrated Introduction to Computer Graphics and Geometric Modeling, CRC Press, Taylor and Francis, New York, 2009.

8.
R. Goldman, Pyramid Algorithms: A Dynamic Programming Approach to Curves and Surfaces for Geometric Modeling, Morgan Kaufmann Publishers, Academic Press, San Diego, 2002.

9.
R. Goldman, Identities for the Univariate and Bivariate Bernstein Basis Functions, Graphics Gems V, edited by Alan Paeth, Academic Press, (1995), 149-162.

10.
K. Jetter, J. Stockler, An Identity for Multivariate Bernstein Polynomial, Computer Aided Geometric Design 20 (2003), pp.563-577. crossref(new window)

11.
T. Kim, A note on q-Bernstein polynomials, Russ. J. Math. Phys. 18 (2011), pp. 73-82. crossref(new window)

12.
T. Kim, J. Choi, Y. H. Kim, C. S. Ryoo, On the fermionic p-adic integral representation of Bernstein polynomials associated with Euler numbers and polynomials, J. Inequal. Appl., Art. ID 864247, 12 pages, 2010.

13.
T. Kim, J. Choi, Y. H. Kim, q-Bernstein polynomials associated with q-Stirling numbers and Carlitz's q-Bernoulli numbers, Abstr. Appl. Anal., Art. ID 150975, 11 pages, 2010.

14.
T. Kim, J. Choi, Y. H.Kim, A note on p-adic integrals associated with Bernstein and q-Bernstein polynomials , Advanced Studies in Contemporary Mathematics 21 (2011), 131-138.

15.
G. G. Lorentz, Bernstein Polynomials, Second Ed., Chelsea, New York, N. Y., 1986.

16.
G. M. Phillips, Interpolation and approximation by polynomials, CMS Books in Mathematics/ Ouvrages de Mathematiques de la SMC, 14. Springer-Verlag, New York, (2003).

17.
Y. Simsek and M. Acikgoz, A new generating function of (q-) Bernstein-type polynomials and their interpolation function, Abstract and Applied Analysis, Article ID 769095, 12 pages, 2010. doi:10.1155/2010/769095. crossref(new window)